MathSciNet Relay Station
MathSciNet bibliographic data
MR822426 (87e:22024) 22E40 (11E72 11F67)
Ash, Avner A note on minimal modular symbols. Proc. Amer. Math. Soc. 96 (1986), no. 3, 394–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement